English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lines on projective hypersurfaces

MPS-Authors
/persons/resource/persons234934

Beheshti,  Roya
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Beheshti, R. (2006). Lines on projective hypersurfaces. Journal für die Reine und Angewandte Mathematik, 592, 1-21. doi:10.1515/CRELLE.2006.020.


Cite as: https://hdl.handle.net/21.11116/0000-0004-2CEB-3
Abstract
There is no abstract available